Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 418, NWS Atlanta, GA

July 9, 2008Bartow County, Cherokee County, Cobb County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 9, 2008, 5:29 PM EDT for Bartow County, Cherokee County, Cobb County, Georgia. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2008, 5:29 PM EDT (21:29 UTC)
Expired
Jul 9, 2008, 6:03 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Bartow County, GA, Cherokee County, GA, Cobb County, GA

The radar

The Atlanta radar (KFFC), 90 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 5:50 PM EDTTSTM WND DMG2 W Woodstock, GAONE SMALL TREE DOWN ON ROADWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2008-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 978 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2008-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
978 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
721 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 092129
SVRFFC
GAC015-057-067-092215-
/O.NEW.KFFC.SV.W.0418.080709T2129Z-080709T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 PM EDT WED JUL 9 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CHEROKEE COUNTY IN NORTH CENTRAL GEORGIA
  NORTHERN COBB COUNTY IN NORTH CENTRAL GEORGIA
  SOUTHEASTERN BARTOW COUNTY IN NORTHWEST GEORGIA

* UNTIL 615 PM EDT

* AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED NEAR RED TOP MOUNTAIN STATE PARK...
  MOVING EAST AT 17 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ACWORTH...CHEROKEE...KENNESAW...HOLLY SPRINGS AND WOODSTOCK.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3428 8477 3421 8438 3397 8451 3413 8483
TIME...MOT...LOC 2129Z 291DEG 14KT 3417 8471

$$
2 follow-up statements
000 
WWUS52 KFFC 092152
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
551 PM EDT WED JUL 9 2008

GAC015-092201-
/O.CAN.KFFC.SV.W.0418.000000T0000Z-080709T2215Z/
BARTOW GA-
551 PM EDT WED JUL 9 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BARTOW COUNTY IS
CANCELLED...

THE THUNDERSTORM WHICH PROMPTED THE WARNING HAD EXITED BARTOW 
COUNTY. 

IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...CALL 
THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3421 8438 3409 8444 3401 8449 3397 8451
      3404 8466 3420 8466 3422 8464 3425 8464
TIME...MOT...LOC 2151Z 285DEG 17KT 3415 8456

$$

GAC057-067-092215-
/O.CON.KFFC.SV.W.0418.000000T0000Z-080709T2215Z/
COBB GA-CHEROKEE GA-
551 PM EDT WED JUL 9 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHWESTERN CHEROKEE AND NORTH CENTRAL COBB COUNTIES...

AT 546 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THIS STORM WAS LOCATED NEAR CHEROKEE...MOVING EAST AT 20
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LEBANON...HOLLY SPRINGS AND WOODSTOCK.

IF ON OR NEAR LAKE ALTOONA...GET OUT OF THE WATER IMMEDIATELY AND 
MOVE TO SAFE SHELTER INDOORS OR INSIDE A VEHICLE. REMEMBER... 
LIGHTNING CAN STRIKE AS FAR AS 15 MILES FROM THE PARENT 
THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON 
THE WATER IN A THUNDERSTORM

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3421 8438 3409 8444 3401 8449 3397 8451
      3404 8466 3420 8466 3422 8464 3425 8464
TIME...MOT...LOC 2151Z 285DEG 17KT 3415 8456

$$
000 
WWUS52 KFFC 092203
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
601 PM EDT WED JUL 9 2008

GAC057-067-092211-
/O.CAN.KFFC.SV.W.0418.000000T0000Z-080709T2215Z/
COBB GA-CHEROKEE GA-
601 PM EDT WED JUL 9 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHEROKEE AND
NORTH CENTRAL COBB COUNTIES IS CANCELLED...

THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE 
SEVERE WEATHER. HOWEVER...GUSTY WINDS UP TO 40 MPH...FREQUENT 
LIGHTNING...AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS STORM AS IT 
PASSES BETWEEN HOLLY SPRINGS AND KENNESAW.

IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3421 8438 3409 8444 3401 8449 3397 8451
      3404 8466 3420 8466 3422 8464 3425 8464
TIME...MOT...LOC 2201Z 285DEG 17KT 3413 8451

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 3:31 PM EDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jul 9, 3:31 PM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
331 PM EDT WED JUL 9 2008

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
A FRONTAL BOUNDARY WAS LOCATED THIS AFTERNOON ROUGHLY ALONG A
LINE FROM ROANOKE-VA TO KNOXVILLE-TN TO TUPELO-MS...WITH WIND
SHIFT STARTING TO OCCUR IN THE LEE OF THE SOUTHERN
APPALACHIANS...MOST PRONOUNCED NEAR KGVL...SUGGESTING POSSIBLE
PRE-FRONTAL TROUGH FORMING ALONG THE I-85 CORRIDOR. THUNDERSTORM
COVERAGE ALREADY AT LEAST SCATTERED OVER THE MOUNTAINS. POTENTIAL
THERE AND ON SOUTH INTO THE ATLANTA AND ATHENS AREAS WILL CONTINUE
INCREASE AS FRONT NEARS LATER THIS AFTERNOON AND EVENING. 18Z
MESOANALYSIS INDICATING MLCAPE ALREADY UP TO AROUND 2000 J/KG OVER
NORTH GEORGIA IN ENVIRONMENT OF WEAK WESTERLY WIND FLOW ALOFT.
WITH FAIRLY STEEP 7.5-8.0C LOW LEVEL LAPSE RATES...THESE FACTORS
SHOULD SUPPORT BRIEF DURATION ISOLATED SEVERE THROUGH THIS
EVENING...MAINLY IN THE NORTH.

THE FRONTAL BOUNDARY SLOWLY SAGS SOUTH ACROSS NORTH GEORGIA
THURSDAY AND FRIDAY...WITH BETTER CONVECTIVE COVERAGE EXPANDING
ACROSS THE LOCAL AREA...PARTICULARLY BY FRIDAY. THE UPPER LEVEL
PATTERN CHANGES VERY LITTLE TODAY THROUGH FRIDAY WITH MOST OF
GEORGIA ALONG THE NORTHERN PERIPHERY OF A RIDGE OVER THE NORTHERN
GULF COAST AND GULF OF MEXICO.

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
SEVERAL OPERATIONAL MODELS AND ENSEMBLES SUGGEST DEVELOPMENT OF A
WEAK SURFACE LOW ALONG THE FRONTAL AS IT MOVES TOWARD THE CAROLINAS
AND COASTAL GEORGIA THIS WEEKEND. THIS SHOULD TEND TO FOCUS
DIURNAL THUNDERSTORM ACTIVITY LESS IN THE NORTH/WEST AND MORE
TOWARD OUR SOUTHEASTERN ZONES/COASTAL GA/CAROLINAS BY SUNDAY AND
MONDAY. THUS...TRENDED POPS BACK TOWARD LOWER CLIMATOLOGICAL 20/30
PERCENT NORMALS TOWARD EARLY NEXT WEEK. TEMPERATURES SHOULD REMAIN
WITHIN A FEW DEGREES OF NORMAL THROUGH THE ENTIRE FORECAST PERIOD.

RRH

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  90  69  88  69 /  40  50  50  50  20
ATLANTA         71  86  71  86  71 /  50  50  50  50  20
BLAIRSVILLE     68  78  65  81  65 /  60  60  40  40  20
CARTERSVILLE    69  85  69  86  68 /  50  60  50  50  20
COLUMBUS        72  92  74  91  74 /  20  40  40  50  30
GAINESVILLE     69  83  68  85  69 /  50  60  50  50  20
MACON           72  93  72  93  73 /  20  40  50  50  30
ROME            72  87  71  89  70 /  50  60  50  50  20
PEACHTREE CITY  69  87  69  87  69 /  40  50  50  50  30
VIDALIA         71  92  71  93  73 /  20  40  30  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 9, 10:58 AM EDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1058 AM EDT WED JUL 9 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1058 AM EDT WED JUL 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL
GEORGIA. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS NORTH AND
CENTRAL GEORGIA THIS AFTERNOON AND EVENING.

.SYNOPSIS...
HIGH PRESSURE OFF THE GEORGIA COAST WILL BUILD WEST ACROSS
PORTIONS OF SOUTH GEORGIA AND FLORIDA TODAY AS A COLD FRONT SAGS
SOUTHWARD THROUGH TENNESSEE...MOVING INTO NORTH GEORGIA LATE THIS
EVENING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE HEAVY RAIN AND DANGEROUS CLOUD TO GROUND
LIGHTNING. A FEW THUNDERSTORMS MAY ALSO PRODUCE LARGE HAIL AND
DAMAGING WIND.

.DISCUSSION...
DEEP GULF MOISTURE WILL REMAIN ACROSS THE FORECAST AREA TODAY. WITH
DAYTIME HEATING...THE AIR MASS WILL BECOME UNSTABLE THIS AFTERNOON
WITH LIFTED INDICES OF MINUS 3 TO MINUS 5 AND CAPES AROUND 2000.
SCATTERED THUNDERSTORMS ARE POSSIBLE IN THE UNSTABLE AIR MASS AFTER
NOON. A SURFACE COLD FRONT WILL SLOWLY MOVE ACROSS PORTIONS OF NORTH
GEORGIA LATER THIS EVENING WHICH MAY ACT AS A FOCUS FOR
THUNDERSTORMS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE WILL BE A CHANCE FOR THUNDERSTORMS EACH DAY...MAINLY DURING
THE AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 9, 4:35 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
435 PM EDT WED JUL 9 2008

GAZ012-020-092100-
435 PM EDT WED JUL 9 2008

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN BARTOW AND
GORDON COUNTIES UNTIL 500 PM EDT...

AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FAIRMOUNT...MOVING EAST AT 12 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS BARTOW AND
GORDON COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE FUNKHOUSER AND FAIRMOUNT. BRIEF HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 9, 4:51 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
451 PM EDT WED JUL 9 2008

GAZ013-021-092130-
451 PM EDT WED JUL 9 2008

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN CHEROKEE AND
PICKENS COUNTIES UNTIL 530 PM EDT...

AT 447 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HINTON TO 10 MILES WEST OF WALESKA...MOVING
EAST AT 16 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS CHEROKEE AND
PICKENS COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE HINTON...JASPER AND WALESKA. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jul 9, 4:56 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
456 PM EDT WED JUL 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     TSTM WND DMG     3 SW ELLIJAY            34.66N 84.52W
07/09/2008                   GILMER             GA   FIRE DEPT/RESCUE

            REPORTED 4 TREES DOWN ON POWER LINES AND AN ADDITIONAL
            TREE UPROOTED BETWEEN HWY 5 SOUTH AND HWY 282.

&&

GRIFFITH
Local storm report, Jul 9, 5:12 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT WED JUL 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             SE DACULA               33.98N 83.89W
07/09/2008  E0.25 INCH       GWINNETT           GA   PUBLIC

&&

GRIFFITH
Special weather statement, Jul 9, 5:16 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT WED JUL 9 2008

GAZ020-092145-
516 PM EDT WED JUL 9 2008

...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN BARTOW COUNTY UNTIL
545 PM EDT...

AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CARTERSVILLE...MOVING EAST AT 14 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS BARTOW COUNTY
THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CARTERSVILLE...EMERSON AND RED TOP MOUNTAIN STATE PARK. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 9, 5:27 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
527 PM EDT WED JUL 9 2008

GAZ036-092200-
527 PM EDT WED JUL 9 2008

...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN CLARKE COUNTY UNTIL
600 PM EDT...

AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ATHENS...MOVING EAST AT 14 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS CLARKE COUNTY
THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATHENS...WHITEHALL...GAINES SCHOOL...HULL AND WINTERVILLE. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 8:00 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett29 min
Jul 8, 9:30 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson49 min
Jul 8, 11:56 PM EDTFlash Flood WarningFFCForsyth6 hr
Jul 9, 1:54 AM EDTFlash Flood WarningFFCDawson, Lumpkin4 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.